# SDR 2007UALA00151

- Difficulty date: January 21, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 17,466 hours, 7,691 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILED CABIN EMERGENCY LIGHTS TEST.  EMERGENCY LIGHTS OPERATION CHECKED GOOD.
